# SDR CA140318010

- Difficulty date: February 28, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8103
- Aircraft time: 6,633 hours
- Engine: Pwc PW150A
- Propeller: Hamstd 14SF*
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Window Heat
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTS OILY, RUBBER, BURNED FUME ODOR IN THE FLT DECK. THEY TRIED ISOLATING THE PACKS IN FLT SEEMED TO DISIPATE MORE WITH THE NR 1 PACK SELECTED OFF BUT COULD NOT CONFIRM FOR SURE.  DUCT TEMP INDICATION NORMAL. NO NOTICEABLE DIFFERENCE OPERATING BLEEDS IN MIN/NORMAL/MAX MODES.  BOTH F/A IN THE CABIN DID NOT NOTICE ODOR BUT DID CONFIRM ODOR WHEN ENTERING THE FLT DECK.  CREW REPORTED THAT ON GROUND BEFORE DEPARTURE NO NOTICE OF ODOR WHEN RUNNING OFF APU BLEED WHEN ON GROUND. DURING TROUBLESHOOTING MAINTENANCE FOUND THE CAPTAIN`S WINDSHIELD HEAT TERMINAL BLOCK 3041-TB1 AND POWER WIRE L2, WIRE CONNECTOR TERMINAL BURNED.  THE L2 TERMINAL WAS FOUND NOT TORQUED CORRECTLY AND LOOSELY ATTACHED TO THE TERMINAL BLOCK. ALSO, SOME WATER MOISTURE ON THE TERMINAL BLOCK AND WIRE CONNECTOR. THIS COULD CAUSE ACHING AND OVERHEATING IAW THE AMM 56-10-01, PG 412.  THE WINDSHIELD IS OEM AND THE TERMINAL CONNECTORS HAD NEVER PREVIOUSLY DISTURBED OR REMOVED BY JAZZ. THE LT WINDSHIELD HAS NOW BEEN REPLACED DUE TO BURNED TERMINAL ON BLOCK 3041-TB1.  THE TERMINAL BLOCK IS INTEGRAL TO THE WINDSHEILD.  L2 POWER WIRE TERMINAL END REPLACED WITH PN AMP 33457.  OPS CHECKED SERVICEABLE AND ACFT RETURNED TO SERVICE. AFH 7023.36, AFC 4914 WINDSHIELD TSN IS SAME AS AIRFRAME.
